# SDR DALA2020122904328

- Difficulty date: December 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 RT SIDE LATERAL WINDOW UPPER JUNCTION OPEN FASTENER HOLE, CRACK INDICATION IS AT 4 AND 5 O`CLOCK.  AD RELATED, WORK CARD 5311-01236-02.  REQUESTING REPAIR DISPOSITION.  REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT, IN COCKPIT (2 EA).  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON FRAME 4 RT SIDE LATERAL WINDOW UPPER JUNCTION, AS PER PRI 588561-14 AD AND ER/A 588561-14 AD PRI 588752-14 AND ER/A 588752-14.
